| Model Number |
720080-01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Erosion (1750)
| Date of Event |
01/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this tactra penile prosthesis experienced impending erosion of right corpora body, the tip protruding through below the glans.The tactra device was explanted and replaced with an ipp.There is no additional information reported.
Event or Problem Description
Additional Manufacturer Narrative
Updated evaluation conclusion codes h6.